Publication
Title
Integrating products of Bessel functions with an additional exponential or rational factor
Author
Abstract
Language
English
Source (journal)
Computer physics communications. - Amsterdam
Publication
Amsterdam : 2008
ISSN
0010-4655
Volume/pages
178:8(2008), p. 578-590
ISI
000255506500004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 18.10.2018
To cite this reference